MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the anesthesia system was used for treatment, the set peep (positive end expiratory pressure) level could not be reached and the system reported a leakage.There was no patient harm.Manufacturer's reference#: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated on-site by our field service engineer.The test was performed with new breathing circuit, water trap and sampling line since the breathing circuit used at the time of the event was not left on the system.The system checkout was successfully performed.The system device logs were received for evaluation.The received logs were not complete.The logs from the time of event were not available, the logs had been erased during a software update that was performed after the event.The evaluation of the test log after the software update confirms that the system checkout was successfully performed.The reported event stating that the set peep level was not reached and that alarms indicating a leakage were generated could not be confirmed in the logs since the recordings from the event were not available.The breathing circuit used at the time of the event may be involved in the reported failure but that cannot be confirmed since it was not available for testing.Our conclusion, based on the field service engineer investigation, is that there was no technical malfunction with the system at the time of the reported event.The root cause of the reported leakage has not been determined.

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23691832
Report Number8010042-2025-0001743
Device Sequence Number10375258
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)170421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Device Catalogue Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown